# SDR UALA2011090704862

- Difficulty date: August 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 38,240 hours, 15,376 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Frangible Link
- Part number: C19749103
- Condition: Damaged
- Location: L2 Door
- Component: Evac Slide, Aircruisers
- Component part number: D31517317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED SLIDE MR25823-2105 IN PACKED CONDITION.  UPON DISASSEMBLY FOUND ONE FRANGIBLE LINK INSTALLED AT THE SILL SUPPORT LOG WAS MISSING THE LINKS.  THE ORANGE AND BLACK WEBBING WAS PUSHED INTO THE YELLOW HEAT SHRINK.  FRANGIBLE LINK WAS INSTALLED DURING THE LAST OVERHAUL ON SEP 2008.  CORRECT FRANGIBLE LINK P/N C19749-103 WILL BE REPLACED AT THIS OVERHAUL.  REF: AD 2001-15-06, AIR CRUISERS S/B 004-25-51.
